# SDR SWAA2021082210486

- Difficulty date: January 2, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,275 hours, 28,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Rt Wtb Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING TO BODY FAIRING FWD OF WING BOX (194GR) 1.5' CRACK NOTED IN FRAME. / REMOVED AND REPLACED WING TO BODY FAIRING MOUNTING FRAME JUST INBOARD OF SKIN LEADING EDGE REF SRM 51-40-02.
